- -

On the stability and spectral radius of a finite set of matrices

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the stability and spectral radius of a finite set of matrices

Show full item record

Cantó Colomina, B.; Coll, C.; Sánchez, E. (2016). On the stability and spectral radius of a finite set of matrices. Linear and Multilinear Algebra. 64(3):353-361. doi:10.1080/03081087.2015.1040404

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/81643

Files in this item

Item Metadata

Title: On the stability and spectral radius of a finite set of matrices
Author:
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària
Universitat Politècnica de València. Escuela Técnica Superior de Ingeniería del Diseño - Escola Tècnica Superior d'Enginyeria del Disseny
Universitat Politècnica de València. Escuela Politécnica Superior de Alcoy - Escola Politècnica Superior d'Alcoi
Issued date:
Abstract:
This paper studies some problems related to the stability and the spectral radius of a finite set of matrices. A seasonal epidemic model is given to illustrate the use of the obtained results. In this example, the relationship ...[+]
Subjects: Nonnegative matrix , Stability , Spectral radius , Periodic linear systems , Epidemic model
Copyrigths: Reserva de todos los derechos
Source:
Linear and Multilinear Algebra. (issn: 0308-1087 ) (eissn: 1563-5139 )
DOI: 10.1080/03081087.2015.1040404
Publisher:
Taylor & Francis
Publisher version: http://dx.doi.org/10.1080/03081087.2015.1040404
Thanks:
This work has been partially supported by Spanish [grant number MTM2013-43678-P].
Type: Artículo

This item appears in the following Collection(s)

Show full item record